# SDR KC82005F00006

- Difficulty date: August 16, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: 035
- Engine: Garrtt TFE73122B
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 21011425
- Part serial: 613830
- Condition: Erratic
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEFORE TAKEOFF, THE PILOT NOTICED THAT THE ENGINE IDLE AND TAKEOFF RPM ERRATIC IN THE NORMAL ENGINE CONTROL MODE, IN MANUAL ENGINE CONTROL MODE, ENGINE PERFORMANCE AND RPM`S WERE STABLE.  REPLACED ENGINE FUEL CONTROL COMPUTER WITH SERVICEABLE REPAIRED COMPUTER AND PERFORMED ALL REQUIRED ENGINE RUNS AND ADJUSTMENTS IAW MM.  (K)
